Mine are hurting much more on the outer side of my BB's especially on the bottom part. The thing is we weren't really trying this month because my fertility dr. told me I should wait until the end of Sept. to start trying again, but the dr. who did my surgery said at the end of Aug. I just don't know what else this could be. I think I'm getting my hopes to high.
I'm just praying to god that is what it is. I'm really getting my hopes high. It ***** because I don't know when I ovaulated. The only thing I know is that I'm supposed to get my af on the 21st. I did take a test last Fri. and Sun. which both came out negative. I'm thinking it was too early. I want to hold out until at least Sat. to test again, but I don't even think I can wait until tomorrow.
Ok, I tested last night again and I got a BFN not even an evap line. It ***** because I never felt this before without the progestrone and estrace. I was so bummed last night. Why do I get my hopes so high.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.